Advertisement

Can cyclobenzaprine (Flexeril) be overdosed?

Like many other drugs, cyclobenzaprine (Flexeril) can certainly be overdosed. If you or someone you know think an overdose has occurred, seek immediate medical attention and call your local poison control at 1-800-222-1222.

Here are some symptoms that may be a sign of an overdose:
  • Any sign of allergic reaction, (severe skin rash, swelling of the face or tongue or difficulty breathing or swallowing) call 911.
  • Any type of seizure
  • Chest pain
  • Severe drowsiness or dizziness
  • Severe dry mouth
  • Irregular heart rate
  • Fever
  • Upset stomach

Continue Learning about Muscoloskeletal Agent

How does leflunomide interact with other medications and foods?
Donna Hill Howes, RNDonna Hill Howes, RN
People taking leflunomide should avoid receiving live vaccines. If you are taking an immunosuppress...
More Answers
How does baclofen interact with other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are using azelastine nasal spray, paraldehyde, orphenadrine, or thalidomide, baclofen can lea...
More Answers
Is Synvisc a good alternative to joint replacement?
Keith Roach, MDKeith Roach, MD
Synvisc is not generally an alternative to joint replacement in people with very advanced knee osteo...
More Answers
What are the side effects of leflunomide?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include high blood pressure, dizziness, hair loss, respiratory tract infections, br...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.